# SDR CA150630008

- Difficulty date: June 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AE99118H
- Condition: Broken
- Location: Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) EMERGENCY LANDING DUE TO A COMPLETE LOSS OF HYDRAULIC SYSTEM NR 1. THE REASON WAS A DEFECTIVE FITTING ON EDP.
